I have just been violently sick after taking my meds. I don't have any left and can't get any until tomorrow. Has this happened to any of you and if so, was it harmful? I take 600mg seroquel, 150mg Lamitrogene and 500mg Lithium. Just couldn't keep em down. Still don't feel right.
Posts You May Be Interested In
For Malibumark...... Happy Birthday sweetie.... I hope that you have an abfab day with loads of cake and fun And a new year that's filled with blessings....xohttps://www.youtube.com/watch?v=MjF1bG5LUcs
Hello all. I am new to this group. I have made one posting under the topic “I’m clueless”. I am currently 50 years old, married with no children but always have pets. I love animals. In my 20s I was diagnosed with agitated depression with anxiety as the main feature. I had this diagnosis for over a decade until I saw another psychiatrist who said I had bipolar 2. I did not believe it at...